MASAMUNE, Jun

MASAMUNE, Jun
Position
Professor
Organization
Department of Mathematics
Research Interest
My research interest is to investigate the relationships between the analytical and geometric properties of spaces such as Riemannian manifolds and graphs by analyzing the Laplacian, head kernels, Green functions, and Brownian motion on the spaces. The problems currently I am working on are to determine the selfadjoint extensions of the Laplacians, long-term behaviors of Brownian motion such as conservation ad recurrent property, and the Liouville property of harmonic functions applying the techniques from PDEs and Functional Analysis.
Research Activities
Papers

・Grigor’yan, Alexander; Masamune, Jun. Parabolicity and stochastic completeness of manifolds in terms of the Green formula. J. Math. Pures Appl. (9) 100 (2013), no. 5, 607–632.
・Masamune, Jun. Mosco-convergence and Wiener measures for conductive thin boundaries. J. Math. Anal. Appl. 384 (2011), no. 2, 504–526.
・Masamune, Jun. Essential self-adjointness of Laplacians on Riemannian manifolds with fractal boundary. Comm. Partial Differential Equations 24 (1999), no. 3-4, 749–757.

Keywords
WebPage
http://www.math.sci.hokudai.ac.jp/~jmasamune/